# SDR C77A20130627007

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 15,682 hours, 8,927 cycles
- Engine: Ge CF348E5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0410204
- Condition: Worn
- Location: Zone 500
- Part time: 15,682 hours, 8,927 cycles
- Component: Thrust Reverser
- Component part number: 15G0003013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE INBD THRUST REVERSER, FRONT 12 O'CLOCK CORE SEAL IS TORN.   REPLACED UPPER SEALS  BY INCORPORATION OF SB 78-0055 R01 IAW EO E17X-7800-001.2, REV 3.
